Quarterly (spring, summer, fall, winter)
176 pp. per issue
7 x 10
ISSN
1063-6560
E-ISSN
1530-9304
2014 Impact factor:
2.37

Evolutionary Computation

Summer 1993, Vol. 1, No. 2, Pages 165-188
(doi: 10.1162/evco.1993.1.2.165)
© 1993 by the Massachusetts Institute of Technology
Toward a Theory of Evolution Strategies: Some Asymptotical Results from the (1,+ λ)-Theory
Article PDF (1.04 MB)
Abstract

A method for the determination of the progress rate and the probability of success for the Evolution Strategy (ES) is presented. The new method is based on the asymptotical behavior of the χ-distribution and yields exact results in the case of infinite-dimensional parameter spaces. The technique is demonstrated for the (l,+ λ) ES using a spherical model including noisy quality functions. The results are used to discuss the convergence behavior of the ES.